Alert archive / New Jersey / Areal Flood Warnings in 2018
Areal Flood Warning 128, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Dec 21, 2018, 5:07 PM EST for Warren County, New Jersey. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 21, 2018, 5:07 PM EST (22:07 UTC)
- Expired
- Dec 21, 2018, 9:01 PM EST
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
County Warren County, NJ
The radar
The Philadelphia radar (KDIX), 113 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 10.1 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 437 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 720 m²/s²
- 0-3 km storm-relative helicity
- 801 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
394
WGUS41 KPHI 212207
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
507 PM EST FRI DEC 21 2018
NJC041-220400-
/O.NEW.KPHI.FA.W.0128.181221T2207Z-181222T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Warren NJ-
507 PM EST FRI DEC 21 2018
The National Weather Service in Mount Holly NJ has issued a
* Flood Warning for...
Central Warren County in northwestern New Jersey...
* Until 1100 PM EST.
* At 504 PM EST, river gauges along the Pequest River indicated that
minor flooding occuring along Pequest River due to the heavy rain
that fell earlier today. Minor roadway flooding for areas along
the river will be possible. The river should slowly fall through
the evening hours.
* Some locations that could experience flooding include...
Belvidere, Oxford, Great Meadows-Vienna and Allamuchy-Panther
Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4092 7479 4081 7496 4078 7509 4081 7510
4082 7508 4085 7510 4085 7507 4087 7505
4088 7499 4098 7485
$$
SFJ1 follow-up statement
039
WGUS81 KPHI 220201
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
901 PM EST FRI DEC 21 2018
NJC041-220210-
/O.CAN.KPHI.FA.W.0128.000000T0000Z-181222T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Warren NJ-
901 PM EST FRI DEC 21 2018
...THE FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL WARREN COUNTY...
Flood waters along the Pequest River are receding and no longer pose
a threat to life or property. Please continue to heed any road
closures.
LAT...LON 4092 7479 4081 7496 4078 7509 4081 7510
4082 7508 4085 7510 4085 7507 4087 7505
4088 7499 4098 7485
$$
IovinoWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Dec 21, 4:15 PM EST, 52 minutes earlier.
Area forecast discussion, Dec 21, 4:15 PM EST, 52 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
415 PM EST Fri Dec 21 2018
.SYNOPSIS...
Low pressure over the Appalachians will lift to the north and east
and into eastern Canada tonight. A cold front will cross the region
Saturday morning, then high pressure builds south of the region
through Sunday. A weak clipper system passes through the region
Sunday night, followed by a weaker system Tuesday night. High
pressure returns for the middle of next week. Another storm system
looks to affect the East Coast by the end of next week.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
As of mid to late afternoon a large amplitude upper trof
remains to our west, with a 120+ kt upper jet streaking up the
east side of the trof and gradually shifting east across the mid
Atlantic region. Also, more or less coincident with the jet, a
pronounced mid/upper- level dry slot is noted on the water vapor
imagery across our area, which has effectively ended our precip
for now. However an axis of surface based instability has
developed from central NC/VA northward across central PA, and
this axis is supporting scattered convection with lightning
noted along the west edge of the dry slot. The axis of surface
low pressure extends from roughly SW VA to eastern lake Ontario,
with SE winds continuing this afternoon over the PA/NJ and
Delmarva regions.
For tonight, the surface low and upper trof will lift NE across
NY state and into Canada. Behind the low, an associated and
fairly sharp cold front will sweep across the forecast area
between 06Z and 12Z Saturday morning. Some scattered showers may
occur overnight ahead of the frontal passage, most likely over
NW NJ, the Lehigh VLY and the Poconos. Our flood watch is
maintained for those areas, but has been cancelled elsewhere,
was no widespread heavy rain is expected. Temperatures will fall
rather sharply in the early morning hours behind the front, as
winds shift to the NW.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
On Saturday, the low pressure over Canada will continue to move
northeast and away from our region as a ridge of surface high
pressure begins to build in from the west. No precip is
expected, and altho some clouds may linger in the morning, a
general clearing trend is expected by afternoon. With cold
advection behind the front, temperatures will struggle to rise
more than a couple of degrees during the day. A fairly strong
pressure gradient and downward mixing of momentum will result in
gusty NW winds during the day.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Low pressure over eastern Canada continues to lift to the north
and east Saturday night. Meanwhile, high pressure centered
south of the region will slowly build east. Winds diminish in
the evening, and become nearly light and variable late, and
skies clear out. This sets up decent radiational cooling
conditions, and lows will drop into the 20s in outlying areas,
and in the low 30s in the urban corridor and in Delmarva. Quiet
conditions continue into Sunday with highs in the 40s.
Weak clipper system passes through the region Sunday
night/early Monday morning. Moisture will be limited, so
expecting less than 1/10" liquid QPF with this system. There may
be some ptype issues with it, depending on when the system
passes through. For now, looks like all snow for southern
Poconos and far NW NJ, and a rain/snow mix moving south from
northern NJ/Lehigh Valley down into the Delaware Valley and much
of southern NJ as night progresses and temperatures fall off.
Not much snow accumulation, generally less than an inch in
higher elevations of the southern Poconos, and not much
elsewhere. Lingering Lake Effect snow bands will develop over
western NY and western PA and light snow associated with these
bands may continue into Carbon and Monroe counties through
Monday afternoon. Otherwise, high pressure builds in from the
west behind the departing clipper for the rest of Christmas Eve
and Christmas Day. Highs generally in the 30s to low 40s on
Monday, and a few degrees cooler than that on Tuesday as CAA
filters into the region.
Another weak clipper system passes through Tuesday night.
Latest 12z guidance seems to have minimal QPF associated with
it. GFS is dry, and the ECMWF has only a few hundredths of an
inch of liquid QPF. CMC-GDPS also dry. Will not carry PoPs
Tuesday night, but will have scattered flurries with its
passage.
Elongated high pressure builds into the Northeast for the
midweek period. Conditions will be dry through Wednesday and
likely into much of the day Thursday. High pressure moves
offshore on Thursday.
The next storm system digs through the nation during this time.
Warm front lifts north through the region sometime Thursday
night. There are some model differences. 12z operational GFS is
faster than the 12z ECMWF and the 12z CMC-GDPS. Will cut back on
PoPs from model guidance, generally running with slight
chance/low chance late Thursday. PoPs then ramp up for Thursday
and Friday as low pressure passes north of the region.
Based on latest temperature guidance, think snow or a rain/snow
mix for the northern half of the forecast area, gradually
becoming all rain throughout as the day progresses on Friday.
Stay tuned.
&&
.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
This afternoon and this evening...Very low-confidence forecast
with widely varying CIGs across the area. Low stratus is moving
in from the ocean/Delaware Bay to ILG/MIV/ACY this afternoon
and will likely affect the Philly terminals for a lengthy period
this afternoon. VSBYs near/below a quarter mile are possible at
ILG/ACY/MIV as well. Otherwise, variations from VFR to IFR
probable through the evening. Showers possible, but coverage
will be scattered and duration brief. South to southwest winds
around 10 kts.
Tonight...Gradual improvement to VFR may occur, although exact
timing is very uncertain. Winds becoming west around 10 kts,
perhaps gusting by dawn. Very low confidence.
Saturday...Mainly VFR with west to northwest winds 10 to 20 kts
with gusts to 30 kts. Moderate confidence.
OUTLOOK...
Saturday night...VFR. W-NW winds diminishing to less than 5 kt.
Sunday...VFR. SW winds 5-10 kt.
Sunday night through Monday morning...Scattered rain and/or
snow showers with brief sub-VFR conditions. SW winds 5-10 kt.
Monday afternoon through Wednesday...Generally VFR. NW winds
15-20 kt with gusts up to 30 kt on Monday, becoming NW 5-10 kt.
Scattered flurries possible Tuesday night.
&&
.MARINE...
Southeast winds are running around 15 kt this afternoon, but
seas remain elevated and a SCA continues in effect for all
forecast waters. Winds tonight will shift gradually to SSW and
then sharply to the west early Saturday morning. Gale force
gusts are expected to develop over the waters for several hours
during the day and thus a gale warning has been issued for
Saturday. Seas will also remain elevated in the 5 to 10 ft
range over the coastal waters.
OUTLOOK...
Saturday night through Sunday...SCA conditions continue. 25-30
kt gusts diminish Saturday night, then elevated seas continue
through Sunday.
Sunday night...Sub-SCA conditions.
Monday through Monday night...SCA conditions.
Tuesday through Wednesday...Sub-SCA conditions.
&&
.HYDROLOGY...
The steady rain has ended over and no further widespread heavy
rain is expected. Total amounts were generally in the 1 to 2
inch range, with some higher amounts noted is a few places,
mainly northern NJ and the Poconos. Some additional rainfall
from scattered showers is possible tonight, especially over the
Poconos, Lehigh Vly and NW NJ. Considering all this, the flood
watch has been cancelled for most of our forecast area, but it
continues until 100 am Saturday for our NW zones where
additional rain is more likely, as described above. All precip
should be over by around sunrise tomorrow morning.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flood Watch until 1 AM EST Saturday for PAZ054-055-060>062.
NJ...Flood Watch until 1 AM EST Saturday for NJZ001-007.
DE...None.
MD...None.
MARINE...Dense Fog Advisory until 7 PM EST this evening for ANZ430-431-
452>455.
Small Craft Advisory until 6 AM EST Saturday for ANZ430-431-
450>455.
Gale Warning from 6 AM to 6 PM EST Saturday for ANZ430-431-
450>455.
&&
Synopsis...MPS
Near Term...AMC
Short Term...AMC
Long Term...MPS
Aviation...CMS/MPS/Staarmann
Marine...AMC/MPS
Hydrology...AMC
Tides/Coastal Flooding...Hazardous weather outlook, Dec 21, 3:43 PM EST, 1 hour 24 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 343 PM EST Fri Dec 21 2018 NJZ001-007-PAZ054-055-060>062-222300- Sussex-Warren-Carbon-Monroe-Berks-Lehigh-Northampton- 343 PM EST Fri Dec 21 2018 ...FLOOD WATCH IN EFFECT UNTIL 1 AM EST SATURDAY... This Hazardous Weather Outlook is for northern New Jersey, east central Pennsylvania and northeast Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001>004-MDZ008-012-015-019-020-NJZ008>010-012>027-PAZ070-071- 101>106-222300- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Delaware-Philadelphia-Western Chester- Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks- Lower Bucks- 343 PM EST Fri Dec 21 2018 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-452>455-222300- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 343 PM EST Fri Dec 21 2018 ...DENSE FOG ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... ...GALE WARNING IN EFFECT FROM 4 AM TO 6 PM EST SATURDAY... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Dense Fog Advisory. Gale Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ450-451-222300- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 343 PM EST Fri Dec 21 2018 ...GALE WARNING IN EFFECT FROM 4 AM TO 6 PM EST SATURDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MPS
In the hours before
Local storm report, Dec 21, 11:46 AM EST, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1146 AM EST FRI DEC 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 AM FLOOD 1 SSW ANCIENT OAKS 40.54N 75.59W
12/21/2018 LEHIGH PA TRAINED SPOTTER
SPRING CREEK ROAD CLOSED FROM FLOODING OF
THE LITTLE LEHIGH CREEK. STORM TOTAL 2.35
INCHES.
&&
CMSLocal storm report, Dec 21, 12:04 PM EST, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1204 PM EST FRI DEC 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 AM FLOOD 1 ESE MONTEREY FARMS 39.62N 75.63W
12/21/2018 NEW CASTLE DE DEPT OF HIGHWAYS
RIVER ROAD CLOSED DUE TO FLOODING BETWEEN
RTE 72 AND GRANTHAM LN.
1040 AM COASTAL FLOOD 1 SSW WASHINGTON PARK 39.65N 75.59W
12/21/2018 NEW CASTLE DE DEPT OF HIGHWAYS
RIVER ROAD CLOSED BETWEEN CARROLL DRIVE AND
CLYMER STREET OWING TO TIDAL FLOODING.
1037 AM FLOOD ODESSA 39.45N 75.66W
12/21/2018 NEW CASTLE DE DEPT OF HIGHWAYS
ROUTE 299 CLOSED NEAR THE APPOQUINIMINK
RIVER OWING TO A COMBINATION OF FRESHWATER
AND TIDAL FLOODING.
1037 AM FLOOD 3 W WEST WINDSOR TWP. 40.31N 74.68W
12/21/2018 MERCER NJ LAW ENFORCEMENT
QUAKER ROAD CLOSED FROM FLOODING.
1030 AM HEAVY RAIN SOMERS POINT 39.31N 74.60W
12/21/2018 M1.50 INCH ATLANTIC NJ PUBLIC
VIA SOCIAL MEDIA.
1016 AM FLOOD 1 SSE WILMINGTON 39.74N 75.55W
12/21/2018 NEW CASTLE DE DEPT OF HIGHWAYS
COMBINATION OF FRESHWATER AND TIDAL FLOODING
IS INUNDATING PORTIONS OF ROUTE 13 AT THE
WALNUT STREET BRIDGE. LANE RESTRICTIONS IN
PLACE.
1013 AM FLOOD 1 SW HAYDEN PARK 39.69N 75.62W
12/21/2018 NEW CASTLE DE DEPT OF HIGHWAYS
COMBINATION OF FRESHWATER AND TIDAL FLOODING
HAS CLOSED AIRPORT ROAD BETWEEN INTERSTATE
95 AND MCARTHUR DRIVE.
1005 AM FLOOD 1 WSW ASBURY PARK 40.21N 74.03W
12/21/2018 MONMOUTH NJ DEPT OF HIGHWAYS
FLOODING ON STATE HIGHWAY 35 NORTH OF STATE
HIGHWAY 33. ALL LANES CLOSED.
1004 AM FLOOD WARETOWN 39.78N 74.20W
12/21/2018 OCEAN NJ DEPT OF HIGHWAYS
FLOODING ON U.S. HIGHWAY 9 NEAR MAIN STREET.
LANE RESTRICTIONS IN PLACE.
1002 AM FLOOD 2 NNW WALL TWP 40.18N 74.07W
12/21/2018 MONMOUTH NJ DEPT OF HIGHWAYS
FLOODING ON STATE HIGHWAY 18 SOUTHBOUND
NORTH OF EXIT 6. LANE RESTRICTIONS IN PLACE.
1000 AM FLOOD DEAL 40.25N 74.00W
12/21/2018 MONMOUTH NJ DEPT OF HIGHWAYS
COMBINATION OF FRESHWATER AND COASTAL
FLOODING HAS CLOSED STATE HIGHWAY 71 NORTH
OF BRIGHTON AVENUE.
0930 AM HEAVY RAIN EXTON 40.03N 75.63W
12/21/2018 M1.63 INCH CHESTER PA PUBLIC
0930 AM FLOOD CHADDS FORD TWP 39.87N 75.59W
12/21/2018 DELAWARE PA OTHER FEDERAL
BRANDYWINE CREEK AT CHADDS FORD EXCEEDED
MINOR FLOOD STAGE OF 9 FEET.
0920 AM HEAVY RAIN 4 SW WANTAGE 41.20N 74.68W
12/21/2018 M1.10 INCH SUSSEX NJ TRAINED SPOTTER
0850 AM HEAVY RAIN SOUTH ALLENTOWN 40.59N 75.48W
12/21/2018 M1.38 INCH LEHIGH PA OFFICIAL NWS OBS
VIA SOCIAL MEDIA.
0845 AM FLOOD 1 SE MANAYUNK 40.02N 75.20W
12/21/2018 PHILADELPHIA PA OTHER FEDERAL
WISSAHICKON CREEK EXCEEDED MINOR FLOOD STAGE
OF 5 FEET.
0840 AM HEAVY RAIN POCONO SUMMIT 41.11N 75.39W
12/21/2018 M3.30 INCH MONROE PA TRAINED SPOTTER
24 HOUR TOTAL.
0823 AM FLOOD 1 WSW TIOGA 40.00N 75.19W
12/21/2018 PHILADELPHIA PA PUBLIC
KELLY DR. BETWEEN FOUNTAIN GREEN DR. AND
STRAWBERRY MANSION DR. CLOSED DUE TO
FLOODING.
0818 AM FLOOD WESTVILLE 39.87N 75.13W
12/21/2018 GLOUCESTER NJ DEPT OF HIGHWAYS
FLOODING ON U.S. HIGHWAY 130 NEAR STATE
HIGHWAY 45. LANE RESTRICTIONS IN PLACE.
0755 AM FLOOD 1 N HOLMESBURG 40.05N 75.03W
12/21/2018 PHILADELPHIA PA OTHER FEDERAL
PENNYPACK CREEK AT PHILADELPHIA EXCEEDED
MINOR FLOOD STAGE OF 7 FEET.
0750 AM FLOOD 1 N RITTENHOUSE SQUARE 39.96N 75.17W
12/21/2018 PHILADELPHIA PA DEPT OF HIGHWAYS
FLOODING ON INTERSTATE 676 NEAR BEN FRANKLIN
PARKWAY. LANE RESTRICTIONS IN PLACE.
0737 AM FLOOD 1 SW ANCIENT OAKS 40.53N 75.60W
12/21/2018 LEHIGH PA DEPT OF HIGHWAYS
SPRING CREEK RD. BETWEEN PA-100 AND
TREXLERTOWN RD. CLOSED DUE TO FLOODING.
0735 AM FLOOD 1 ENE PAULSBORO 39.83N 75.22W
12/21/2018 GLOUCESTER NJ DEPT OF HIGHWAYS
FLOODING ON STATE HIGHWAY 44 NEAR PARADISE
ROAD IN WEST DEPTFORD TWP. LANE RESTRICTIONS
IN PLACE.
0734 AM FLOOD 2 SSW MARTINSVILLE 40.58N 74.57W
12/21/2018 SOMERSET NJ DEPT OF HIGHWAYS
FLOODING ON U.S. HIGHWAY 22 NEAR THE
INTERSTATE 287 JUNCTION. LANE RESTRICTIONS
IN PLACE.
0732 AM FLOOD 1 SSW EDDINGTON 40.07N 74.95W
12/21/2018 BUCKS PA DEPT OF HIGHWAYS
FLOODING NEAR STATION AVENUE AND STATE ROAD
IN BENSALEM TWP. SEVERAL ROADS CLOSED.
0725 AM FLOOD 2 NNE ROCKLEDGE 40.10N 75.08W
12/21/2018 MONTGOMERY PA PUBLIC
RED LION RD. BETWEEN PINE RD. AND HUNTINGDON
PIKE CLOSED DUE TO FLOODING.
0712 AM FLOOD 1 WNW KING OF PRUSSIA 40.09N 75.39W
12/21/2018 MONTGOMERY PA DEPT OF HIGHWAYS
FLOODING ON INTERSTATE 76 EASTBOUND NEAR
EXIT 328. LANE RESTRICTIONS IN PLACE.
0642 AM FLOOD 1 SSE DORCHESTER 39.25N 74.97W
12/21/2018 CUMBERLAND NJ DEPT OF HIGHWAYS
FLOODING ON NJ 47 SOUTHBOUND SOUTH OF CR
740/MACKEYS LANE.
0637 AM COASTAL FLOOD 1 ESE BRIELLE 40.10N 74.04W
12/21/2018 MONMOUTH NJ EMERGENCY MNGR
MINOR FLOODING ON SOUTH RIVERSIDE DRIVE AND
SOUTH CONCOURSE IN NEPTUNE TWP.
0634 AM NON-TSTM WND DMG 3 SSE HARMONY 40.71N 75.11W
12/21/2018 WARREN NJ PUBLIC
TREE DOWN ON LOWS HOLLOW ROAD. REPORT VIA
SOCIAL MEDIA.
0627 AM FLOOD 1 SSE PLEASANTVILLE 39.39N 74.52W
12/21/2018 ATLANTIC NJ DEPT OF HIGHWAYS
FLOODING ON US 40 BOTH DIRECTIONS EAST OF CR
608/FRANKLIN AVE TO EAST OF DORSET AVE.
0622 AM FLOOD 1 SSW HEATHCOTE 40.38N 74.58W
12/21/2018 MIDDLESEX NJ DEPT OF HIGHWAYS
FLOODING ON U.S. HIGHWAY 1 SOUTHBOUND AT
RAYMOND ROAD. LANE RESTRICTIONS IN PLACE.
0608 AM COASTAL FLOOD WILDWOOD 38.99N 74.83W
12/21/2018 CAPE MAY NJ DEPT OF HIGHWAYS
FLOODING ON STATE HIGHWAY 47 NEAR WEST RIO
GRANDE AVENUE IN LOWER TWP. LANE
RESTRICTIONS IN PLACE.
0600 AM FLOOD 1 S UPPER HANOVER TWP 40.39N 75.52W
12/21/2018 MONTGOMERY PA OTHER FEDERAL
THE RIVER GAUGE ON PERKIOMEN CREEK IN EAST
GREENVILLE REACHED FLOOD STAGE.
0545 AM FLOOD 1 N VILLANOVA 40.05N 75.35W
12/21/2018 DELAWARE PA DEPT OF HIGHWAYS
FLOODING ON I-476 NORTHBOUND 0.6 MILES NORTH
OF EXIT 13.
0528 AM FLOOD 3 NE RIO GRANDE 39.04N 74.84W
12/21/2018 CAPE MAY NJ DEPT OF HIGHWAYS
FLOODING ON NJ 147 WESTBOUND AT MARYLAND
AVE.
0526 AM FLOOD EGG HARBOR CITY 39.53N 74.64W
12/21/2018 ATLANTIC NJ DEPT OF HIGHWAYS
FLOODING ON US 30 EASTBOUND EAST OF NJ 50/CR
563.
0523 AM FLOOD 1 SSW WASHINGTON PARK 39.65N 75.58W
12/21/2018 NEW CASTLE DE DEPT OF HIGHWAYS
ROUTE 9 CLOSED IN THE DOBBINSVILLE AREA FROM
FLOODING.
0522 AM FLOOD 1 NNW WHITE HOUSE STATI 40.63N 74.78W
12/21/2018 HUNTERDON NJ LAW ENFORCEMENT
U.S. HIGHWAY 22 CLOSED NEAR MERCK DRIVE DUE
TO FLOODING.
0510 AM FLOOD 2 SE HONEY BROOK TWP 40.07N 75.86W
12/21/2018 CHESTER PA EMERGENCY MNGR
WATER RESCUE AT INTERSECTION OF BEAVER DAM
ROAD AND BIRDELLS ROAD.
0500 AM FLOOD 3 WSW CLOVERHILL 40.47N 74.83W
12/21/2018 HUNTERDON NJ OTHER FEDERAL
RIVER GAUGE ON THE NESHANIC RIVER AT
REAVILLE REACHED FLOOD STAGE.
0451 AM FLOOD 1 NW BOUND BROOK 40.58N 74.55W
12/21/2018 SOMERSET NJ DEPT OF HIGHWAYS
FLOODING ON U.S. HIGHWAY 22 WEST OF
VOSSELLER AVENUE IN BRIDGEWATER TWP. LANE
RESTRICTIONS IN PLACE.
0445 AM FLOOD 1 SSW EAST VINCENT TWP 40.15N 75.60W
12/21/2018 CHESTER PA OTHER FEDERAL
THE RIVER GAUGE ON FRENCH CREEK AT
PHOENIXVILLE REACHED FLOOD STAGE.
0436 AM FLOOD 1 SW ANCIENT OAKS 40.53N 75.60W
12/21/2018 LEHIGH PA DEPT OF HIGHWAYS
FLOODING ON MAIN STREET AND FRANKLIN STREET
NEAR MILL CREEK ROAD IN LOWER MACUNGIE TWP.
SEVERAL ROADS IN THE AREA CLOSED.
0430 AM FLOOD 2 WSW NEWTOWN TWP 39.98N 75.43W
12/21/2018 DELAWARE PA OTHER FEDERAL
RIVER GAUGE ON CRUM CREEK AT NEWTOWN SQUARE
REACHED FLOOD STAGE.
0233 AM FLOOD 1 NNE MARSHALLTON 39.97N 75.67W
12/21/2018 CHESTER PA OTHER FEDERAL
THE RIVER GAUGE ON THE EAST BRANCH
BRANDYWINE CREEK AT DOWNINGTOWN REACHED
FLOOD STAGE.
0136 AM NON-TSTM WND DMG 2 NE WARREN GROVE 39.78N 74.34W
12/21/2018 OCEAN NJ DEPT OF HIGHWAYS
DOWNED TREE ON STATE HIGHWAY 72 EAST OF
WARREN GROVE ROAD IN BARNEGAT TWP. LANE
RESTRICTIONS IN PLACE.
1253 AM NON-TSTM WND DMG 1 NNW TROOPER 40.16N 75.41W
12/21/2018 MONTGOMERY PA DEPT OF HIGHWAYS
DOWNED TREE ON PIKE ROAD NEAR LEVEL ROAD.
ALL LANES CLOSED.
&&
JEO/CMSLocal storm report, Dec 21, 12:08 PM EST, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1208 PM EST FRI DEC 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1134 AM FLOOD 1 SE ROXBOROUGH 39.99N 75.21W
12/21/2018 PHILADELPHIA PA PUBLIC
FLOODING ON MARTIN LUTHER KING JR. DRIVE
BETWEEN MONTGOMERY DRIVE AND FALLS BRIDGE.
ROAD CLOSED.
&&
CMSLocal storm report, Dec 21, 12:29 PM EST, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1229 PM EST FRI DEC 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1213 PM COASTAL FLOOD 1 E PHILADELPHIA 39.95N 75.14W
12/21/2018 PHILADELPHIA PA DEPT OF HIGHWAYS
TIDAL FLOODING ON CHRISTOPHER COLUMBUS BLVD
NEAR THE BENJAMIN FRANKLIN BRIDGE. LANE
RESTRICTIONS IN PLACE.
&&
CMSLocal storm report, Dec 21, 12:31 PM EST, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1231 PM EST FRI DEC 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FLOOD PEQUEST 40.83N 74.98W
12/21/2018 WARREN NJ OTHER FEDERAL
PEQUEST RIVER AT PEQUEST EXCEEDED MINOR
FLOOD STAGE OF 4 FEET.
&&
JEOSpecial weather statement, Dec 21, 1:30 PM EST, 3 hours 37 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 130 PM EST Fri Dec 21 2018 DEZ001>004-NJZ016-021>025-220000- New Castle-Kent-Inland Sussex-Delaware Beaches-Salem-Cumberland- Atlantic-Cape May-Atlantic Coastal Cape May-Coastal Atlantic- Including the cities of Wilmington, Dover, Georgetown, Rehoboth Beach, Pennsville, Millville, Hammonton, Cape May Court House, Ocean City, and Atlantic City 130 PM EST Fri Dec 21 2018 ...Locally dense fog near the coasts of the Atlantic Ocean and Delaware Bay through early evening... Fog has developed on the Atlantic waters and in Delaware Bay this afternoon. Some of this fog has moved inland, with visibilities reduced to a mile or less. This is expected to continue through the afternoon. Motorists should use caution traveling this afternoon into early this evening. Be prepared for rapid changes in visibility. Use low-beam headlights, and maintain extra distance from other vehicles. CMS
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 21, 4:09 AM EST | Areal Flood Warning | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more | 16 hr |
| Dec 21, 4:27 AM EST | Areal Flood Warning | PHI | Sussex, Warren | 8 hr |
| Dec 21, 4:36 AM EST | Areal Flood Warning | PHI | Atlantic, Burlington, Camden, Mercer, Middlesex, Monmouth and 1 more | 7 hr |
| Dec 21, 4:50 AM EST | Areal Flood Warning | PHI | Atlantic, Camden, Cape May, Cumberland, Gloucester, Salem | 4 hr |
| Dec 21, 5:47 AM EST | River Flood Warning | PHI | Burlington | 9 hr |
| Dec 21, 5:50 AM EST | River Flood Warning | PHI | Morris, Somerset | 37 hr |
| Dec 21, 5:50 AM EST | River Flood Warning | PHI | Morris, Somerset | 49 hr |
| Dec 21, 5:50 AM EST | River Flood Warning | PHI | Essex, Morris, Passaic | 5 days |
| Dec 21, 5:50 AM EST | River Flood Warning | PHI | Essex, Passaic | 3 days |
| Dec 21, 5:52 AM EST | River Flood Warning | PHI | Morris, Passaic | 32 hr |
| Dec 21, 5:55 AM EST | River Flood Warning | PHI | Somerset | 16 hr |
| Dec 21, 5:55 AM EST | River Flood Warning | PHI | Somerset | 20 hr |
| Dec 21, 5:55 AM EST | River Flood Warning | PHI | Middlesex, Somerset | 20 hr |
| Dec 21, 5:55 AM EST | River Flood Warning | PHI | Middlesex, Somerset | 15 hr |
| Dec 21, 6:00 AM EST | River Flood Warning | PHI | Morris | 42 hr |
| Dec 21, 6:30 AM EST | River Flood Warning | PHI | Mercer | 5 hr |
| Dec 21, 6:37 AM EST | Small Craft Advisory | PHI | 21 hr | |
| Dec 21, 8:26 AM EST | Areal Flood Warning | PHI | Atlantic, Camden, Cape May, Cumberland, Gloucester, Salem | 4 hr |
| Dec 21, 10:38 AM EST | Special Marine Warning | PHI | 37 min | |
| Dec 21, 12:02 PM EST | Areal Flood Advisory | PHI | Monmouth, Ocean | 4 hr |
| Dec 21, 12:49 PM EST | Marine Dense Fog Advisory | PHI | 6 hr | |
| Dec 21, 4:25 PM EST | Gale Warning | PHI | 26 hr | |
| Dec 21, 4:38 PM EST | River Flood Warning | PHI | Passaic | 20 hr |
Nearby
Areal Flood Warnings in New Jersey, 2018Every areal flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.